Journal article icon

Journal article

Global inequality and international institutions

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1111/1467-9973.00174

Authors


Journal:
METAPHILOSOPHY
Volume:
32
Issue:
1-2
Pages:
34-57
Publication date:
2001-01-05
DOI:
EISSN:
1467-9973
ISSN:
0026-1068
URN:
uuid:839dfead-4263-4349-bc79-7e28e0ea83f3
Source identifiers:
59180
Local pid:
pubs:59180

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP